# SDR FXGA201508071532

- Difficulty date: August 7, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N351CE
- Make and model: Doug C-118A
- Aircraft serial: 44599
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TO REPAIR A CORRODED SKIN LAP JOINT AT FS 200, STRINGER 4L, PERFORMED SKIN LAP REPAIR IAW THE INSTRUCTIONS GIVEN IN EAC EO 0502.
